Sinus Rhythm with wide QRS

Posted by insley @insley, Mar 13 12:21pm

After 2 ablation surgeries for PVCs and SVCs I remain on Flecainide 100mg x2/day. Since the second ablation I’m left with RBBB and SR with WIde QRS. PVCs are not as bad but I still have symptoms. Anyone have a similar experience ? Thoughts?

Interested in more discussions like this? Go to the Heart Rhythm Conditions Support Group.

Hi @insley, I'd like to invite @sloped483 as they also recently talked about having a higher than normal QRS as well as a RBBB.

@insley, has your provider discussed what your next steps are after having two ablations and continued issues? How are you doing on Flecainide?

REPLY

Hi insley,

I have a QRS of 160 which I am told by my cardiologist that it is indicative of RBBB. I've had a full cardiac workup (including a heart catherization) and have no other heart issues but I am still monitored every several months for stability/progression.

From my understanding about PVC's is that stress can make them more frequent.

Do you know what caused your SVC to require an ablation?

And overall, how do you feel after your second ablation even though you remain on Flecainide? Better or worse?

REPLY
@JustinMcClanahan

Hi @insley, I'd like to invite @sloped483 as they also recently talked about having a higher than normal QRS as well as a RBBB.

@insley, has your provider discussed what your next steps are after having two ablations and continued issues? How are you doing on Flecainide?

Jump to this post

My EP recommended amiodarone after the second ablation. I asked to continue Flecainide as I was feeling a bit better and was hesitant to start amio in fear of side effects. As of now (6 weeks post surgery) I’m feeling pretty well with fewer PVCs and have resumed most of my usual routine including exercise and golf. My SR with wide QRS is indicated by my Kardia device 6 lead EKG. This is new and probably caused by the recent surgery. Will discuss with my EP follow up in two weeks. Occasionally I have added 25mg Flecainide mid-day when palpitations emerge. This seems to help me get to the evening meds.
I’m also taking diltiazem and Valsartan.

REPLY
Please sign in or register to post a reply.